# SDR SWIA201335769

- Difficulty date: December 27, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 12,615 hours, 7,229 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OSCILLATES UP & DOWN WHEN USING AUTOPILOT.  AIRCRAFT FLIES NORMALLY WHEN AUTOPILOT SELECTED OFF.  FLT 5652 REPLACED FCP IAW AMM & REPLACED BOOTH FCC CARDS IAW AMM.  PN1 822-0044-001, SN1 ON 414, SN1 OFF 18G8Y, PN2 822-1308-320, SN2 ON 21H1N, SN2 OFF 3J30L, PN3 822-1308-320, SN3 ON 3G33T & SN3 OFF 5YYX.
